# SDR COEA2020051510911

- Difficulty date: May 5, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 100073 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 33 EXFOLIATED ON AFT SIDE BETWEEN L/H SEAT TRACKS. LEVEL 2 CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-839-A01.
